# SDR USAA2012061200013

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 37,856 hours, 13,858 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST ROW LEFT SEAT MOUNTED EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND CONNECTOR DETACHED FROM LIGHT ASSEMBLY.  RECONNECTED LOOSE WIRE.  OPERATIONAL CHECK WAS GOOD.
